# SDR RAIA980209

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Boot
- Part number: B5JFR36C1104D
- Condition: Failed
- Location: Lt Propeller
- Part time: 2,747 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7706 - LEFT PROPELLER DE-ICE FAILED IN FLIGHT.  MAINTENANCE REPLACED LEFT PROPELLER ASSEMBLY DUE TO FAILED DE-ICE BOOT.  (M)
